MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ CO2 GAS GENERATING POUCH SYSTEM; DEVICE, GAS GENERATING

BECTON DICKINSON CARIBE LTD. BD GASPAK¿ EZ CO2 GAS GENERATING POUCH SYSTEM; DEVICE, GAS GENERATING
Catalog Number 260684
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a complaint investigation was performed due to problem with generate co2 environment with gaspak ez co2 pouch catalog 260684, batch no.: 5303157 on retention samples and returned goods.The investigation required to perform functional test (microbiological performance, gas concentration test), visual inspection, incoming and batch record review.Functional test on retention samples and returned goods showed satisfactory results on microbiological performance and unsatisfactory results on gas concentration test.Low co2 level observed.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.Incoming record not available, lot received under skip lot program.A complaint history review was conducted.No trend was found relating to the incident lot number.However, a trend was identified due to customer claim.Complaint is confirmed.The supplier has initiated further root cause investigation relating to this situation through corrective and preventive actions process.Information will be captured on trend reports and monitored.
 
Event or Problem Description
It was reported that while using bd gaspak¿ ez co2 gas generating pouch system, the customer noticed the sachets are intermittently failing to generate the appropriate co2 environment on unspecified number of patient samples.However, when the customer tested a different lot from a sister hospital, the sachets worked as expected.There was no health impact or consequence reported.

Brand Name
BD GASPAK¿ EZ CO2 GAS GENERATING POUCH SYSTEM
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24910863
Report Number2647876-2026-00026
Device Sequence Number9928464
Product Code KZJ
UDI-Device Identifier30382902606841
UDI-Public(01)30382902606841(17)270101(10)5303157
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number260684
Device Lot Number5303157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown